# SDR ASAA1159361

- Difficulty date: March 30, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 16,033 hours, 5,146 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA97076
- Condition: Failed
- Location: Center Tank
- Part time: 16,033 hours, 5,146 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CROSSFEED LIGHT FLASHING ON AND OFF BRIGHT INTTERMITTENT.  REMOVED AND REPLACED ENGINE FUEL FEED SYSTEM ACTUATOR REF AMM 28 22 21 000 804.  PERFORMED CROSSFEED VLV OPS TEST OPS CHECK GOOD REF AMM 28 22 21 710 801.
